# SDR MASA200501004

- Difficulty date: December 7, 2005
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 19,287 hours, 14,783 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7140 GSP, FLAP FAIL MESSAGE.  MAINTENANCE C/W PART A.
